# SDR VNAA0310003

- Difficulty date: October 3, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 20,594 hours, 18,069 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A LAV SMOKE FAIL CAS MESSAGE.  MAINTENANCE INSPECTED AND CLEANED THE CONNECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 25-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
